# SDR CALA9700472

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CENTER FLOOR LEFT SIDE SUPPORT CORRODED AT STA 727-847 ABOVE STRINGER 25L.  THE  CORROSION WAS BURNISHED OFF FROM STA 747-847.  THE SECTION FROM STA 727-747 WAS REPLACED IAW SRM 53-60-53.
